Alert archive / Kentucky / Freeze Warnings in 2018

Freeze Warning 2, NWS Louisville, KY

April 7, 201849 counties in Kentucky; 10 counties in Indiana

NWS Louisville, KY issued this freeze warning at Apr 7, 2018, 2:26 AM CDT for 49 counties in Kentucky; 10 counties in Indiana. It took effect at Apr 7, 2018, 9:00 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2018, 2:26 AM CDT (07:26 UTC)
In effect from
Apr 7, 2018, 9:00 PM CDT
Expired
Apr 8, 2018, 9:00 AM CDT
In force
12 hr
Issued by
NWS Louisville, KY
All 59 counties

Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
436 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

980 
WWUS73 KLMK 070726
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
326 AM EDT Sat Apr 7 2018

...Unseasonably Cold Air...

.Canadian high pressure will bring very chilly air to the region
tonight.

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-072100-
/O.NEW.KLMK.FZ.W.0002.180408T0200Z-180408T1400Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
326 AM EDT Sat Apr 7 2018 /226 AM CDT Sat Apr 7 2018/

...FREEZE WARNING IN EFFECT FROM 10 PM EDT /9 PM CDT/ THIS
EVENING TO 10 AM EDT /9 AM CDT/ SUNDAY...

The National Weather Service in Louisville has issued a Freeze
Warning, which is in effect from 10 PM EDT /9 PM CDT/ this
evening to 10 AM EDT /9 AM CDT/ Sunday. 

* TEMPERATURE...lows will be in the 20s with a few upper teens 
  possible in sheltered rural locations.

* IMPACTS...sensitive vegetation will be negatively impacted.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

13
4 follow-up statements
503 
WWUS73 KLMK 071926
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
326 PM EDT Sat Apr 7 2018

...Unseasonably Cold Air...

.Canadian high pressure will bring very chilly air to the region
tonight.

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-081400-
/O.CON.KLMK.FZ.W.0002.180408T0200Z-180408T1400Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
326 PM EDT Sat Apr 7 2018 /226 PM CDT Sat Apr 7 2018/

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM EDT /9 PM CDT/
THIS EVENING TO 10 AM EDT /9 AM CDT/ SUNDAY...

* TEMPERATURE...lows will be in the 20s with a few upper teens 
  possible in sheltered rural locations. 

* IMPACTS...sensitive vegetation will be negatively impacted.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

EBW
356 
WWUS73 KLMK 080144
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
944 PM EDT Sat Apr 7 2018

...Unseasonably Cold Air...

.Canadian high pressure will bring very chilly air to the region
tonight.

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-081400-
/O.CON.KLMK.FZ.W.0002.180408T0200Z-180408T1400Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
944 PM EDT Sat Apr 7 2018 /844 PM CDT Sat Apr 7 2018/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
SUNDAY...

* TEMPERATURE...in the 20s for several hours in most places, 
  reaching the upper teens and lower 20s in sheltered rural 
  locations.
 
* IMPACTS...sensitive vegetation will be negatively impacted.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

RAS
842 
WWUS73 KLMK 080716
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
316 AM EDT Sun Apr 8 2018


INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-081400-
/O.CON.KLMK.FZ.W.0002.000000T0000Z-180408T1400Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
316 AM EDT Sun Apr 8 2018 /216 AM CDT Sun Apr 8 2018/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
THIS MORNING...

* TEMPERATURE...in the 20s for several hours in most places,
  reaching the lower 20s in sheltered rural locations.
  

* IMPACTS...sensitive vegetation will be negatively impacted.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

EER
360 
WWUS73 KLMK 081401
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
1001 AM EDT Sun Apr 8 2018

...Freeze Warning Has Expired...

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-081515-
/O.EXP.KLMK.FZ.W.0002.000000T0000Z-180408T1400Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
1001 AM EDT Sun Apr 8 2018 /901 AM CDT Sun Apr 8 2018/

...FREEZE WARNING HAS EXPIRED...

Temperatures have risen into the low to mid 30s this morning, so
the Freeze Warning has expired. Temperatures will continue to rise
into the upper 40s to around 50 degrees this afternoon. 

$$

EBW

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this freeze warning went out at Apr 7, 2:03 AM CDT, 23 minutes earlier.

Area forecast discussion, Apr 7, 2:03 AM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
303 AM EDT Sat Apr 7 2018

.Short Term...(Today through Sunday)
Issued at 249 AM EDT Sat Apr 7 2018

Only a trace of snow has fallen so far this morning and temperatures
remain at or above freezing at most locations. Area traffic monitors
are showing no problems on the main roads. However, regional radars
do show new snow forming from central Indiana to southeastern
Missouri, which is in rough agreement with model solutions that
bring a wave of light snow through southern Indiana and central
Kentucky over the next several hours. Madison, Indiana has fallen to
30 degrees with visibilities to 2.5 miles in the light snow. So,
after consulting with JKL, will keep the advisory going as-is for
now.

The upper trof axis will pass overhead this afternoon and northwest
flow will bring in much drier air. Not only will this shut off any
snow, many folks will see at least partial sunshine as the afternoon
progresses. This should help to lift temperatures into the 40s,
other than perhaps the higher elevations in the far east and
southeast parts of central Kentucky.

Tonight Canadian high pressure will advance from the Red River of
the North to Indiana. It will bring very cold air along with it,
sending our temperatures down into the 20s. A few upper teens could
even be recorded in the usual cold, sheltered spots. Record lows
will be approached, especially at Lexington.

Record lows for April 8:
Lexington 21 in 1936
Bowling Green 23 in 2007
Louisville 24 in 1972

As a result of this very cold air, and after consulting with local
ag experts and neighboring offices, will hoist a Freeze Warning for
all of southern Indiana and central Kentucky for tonight.

On Sunday high clouds will begin to increase in the morning and mid
clouds in the afternoon ahead of the next weather maker. High
temperatures will only be in the 40s, 15-20 degrees colder than
normal.

&&

.Long Term...(Sunday night through Friday)
Issued at 301 AM EDT Sat Apr 7 2018

Sunday night a weak overrunning event is in store as 295K isentropic
upglide increases southeast of low pressure over Iowa concomitant
with an increase in high and mid level moisture resulting in light
precipitation. There will still be some drier air hanging on in the
sfc-850 layer, which may help to decrease precip amounts but may
also aid in wet bulbing. So, the precip will begin as rain but will
mix to or possibly even change to light snow as temperatures drop
overnight. While a few tenths of an inch of wet snow in grassy areas
will be possible from southern Indiana to the Kentucky Blue Grass,
low temperatures should be just above freezing and any frozen precip
will be very light, so no impacts are expected.

We'll then enter a more benign weather pattern for a few days with
mostly dry weather expected Monday through Wednesday. We'll also
enjoy a gradual warm-up, especially late in the week as heights rise
significantly and we get into the warm sector of a Plains storm
system.

As for rain chances, a compact low pressure center will cross the
Great Lakes and possibly bring some showers to areas along and north
of I-64 Wednesday night and Thursday. Then Friday will be dry and
very warm (80 in southern KY?) before a strong cold front brings
showers and storms Friday night or Saturday.

&&

.Aviation...(06Z TAF Issuance)
Issued at 118 AM EDT Sat Apr 7 2018

A first round of precipitation ongoing early this morning has been
a mixture of rain, sleet, and snow at SDF. This precip should
actually move out of SDF shortly. It will continue off an don at LEX
and change to all snow over the next few hours. Another round of
precipitation will move in later this morning. This should be all
snow at LEX, HNB, and SDF. Brief heavier bursts may lower
visibilities. At BWG, this second round will start off as rain or a
mix before changing to all snow. Precipitation will continue into
the morning hours, but move out of all sites by early afternoon.

Ceilings will likely bounce between VFR and MVFR at SDF and HNB. LEX
and BWG look to go down to MVFR early this morning. Ceilings will
improve during the afternoon with clouds scattering out by late
afternoon to evening. Winds will be generally out of the north and a
bit gusty at times over the next few hours.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Freeze Warning from 10 PM EDT /9 PM CDT/ this evening to 10 AM
     EDT /9 AM CDT/ Sunday for INZ076>079-083-084-089>092.

     Winter Weather Advisory until 11 AM EDT /10 AM CDT/ this morning
     for INZ084-089>092.

KY...Freeze Warning from 10 PM EDT /9 PM CDT/ this evening to 10 AM
     EDT /9 AM CDT/ Sunday for KYZ023>043-045>049-053>057-
     061>067-070>078-081-082.

     Winter Weather Advisory until 11 AM EDT /10 AM CDT/ this morning
     for KYZ023>043-045>049-053>057-061>067.

&&

Short Term...13
Long Term...13
Aviation...EER
Hazardous weather outlook, Apr 7, 2:23 AM CDT, 3 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
323 AM EDT Sat Apr 7 2018

INZ084-089>092-KYZ023>043-045>049-053>057-061>067-080730-
Crawford-Perry-Harrison-Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-
Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-
Franklin-Scott-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-
Nelson-Washington-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-
Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Including the cities of English, Tell City, Corydon, New Albany,
Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg,
Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville,
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles,
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg,
Nicholasville, Winchester, Hodgenville, Lebanon, Danville,
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, and Stanford
323 AM EDT Sat Apr 7 2018 /223 AM CDT Sat Apr 7 2018/

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EDT /10 AM CDT/
THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 10 PM EDT /9 PM CDT/ THIS EVENING
TO 10 AM EDT /9 AM CDT/ SUNDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Light snow is expected this morning with an inch of accumulation
possible.

Temperatures will plunge well into the 20s tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A light wintry mix is expected late Sunday night into early Monday
morning, but little if any impact is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotters are welcome to report snowfall amounts this morning.

INZ076>079-083-KYZ070>078-081-082-080730-
Orange-Washington-Scott-Jefferson-Dubois-Logan-Warren-Simpson-Allen-
Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
Russellville, Bowling Green, Franklin, Providence, Scottsville,
Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
323 AM EDT Sat Apr 7 2018 /223 AM CDT Sat Apr 7 2018/

...FREEZE WARNING IN EFFECT FROM 10 PM EDT /9 PM CDT/ THIS EVENING
TO 10 AM EDT /9 AM CDT/ SUNDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

A light rain/snow mix is expected this morning, but any snow
accumulation will be less than an inch.

Temperatures will plunge well into the 20s tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A light wintry mix is expected late Sunday night into early Monday
morning, but little if any impact is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotters are welcome to report snowfall amounts this morning.

13

In the hours before

Special weather statement, Apr 6, 9:57 PM CDT, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Louisville KY
1057 PM EDT Fri Apr 6 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>072-070500-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-
Including the cities of Paoli, Salem, Scottsburg, Madison,
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville,
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford,
Leitchfield, Elizabethtown, Shepherdsville, Louisville,
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles,
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg,
Nicholasville, Winchester, Hodgenville, Lebanon, Danville,
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, and Providence
1057 PM EDT Fri Apr 6 2018 /957 PM CDT Fri Apr 6 2018/

...Gusty North Winds...

A cold front has pushed through the area and ushered in cold north
winds gusting to 30-40 mph at times. A slight decrease in wind
speeds is expected as we go through the night, but in the meantime
high profile vehicles will want to exercise caution on east-west
roads.

13
Special weather statement, Apr 7, 1:29 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Louisville KY
229 AM EDT Sat Apr 7 2018

INZ076>079-083-070900-
Orange-Washington-Scott-Jefferson-Dubois-
Including the cities of Paoli, Salem, Scottsburg, Madison,
and Jasper
229 AM EDT Sat Apr 7 2018

...Light Snow...

Light snow has formed across southern Indiana early this morning
and may cause scattered slick spots on roads. Take it easy if out
driving this morning, especially on bridges and overpasses.

13

Nearby

Freeze Warnings in Kentucky, 2018Freeze Warnings in Indiana, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.